PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 54 | 2 |
Tytuł artykułu

Certain subclasses of starlike functions of complex order involving the Hurwitz-Lerch Zeta function

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Making use of the Hurwitz-Lerch Zeta function, we define a new subclass of uniformly convex functions and a corresponding subclass of starlike functions with negative coefficients of complex order denoted by \(TS^\mu_b(\alpha, \beta, \gamma)\) and obtain coefficient estimates, extreme points, the radii of close to convexity, starlikeness and convexity and neighbourhood results for the class \(TS^\mu_b(\alpha, \beta, \gamma)\). In particular, we obtain integral means inequalities for the function \(f(z)\) belongs to the class \(TS^\mu_b(\alpha, \beta, \gamma)\) in the unit disc.
Rocznik
Tom
54
Numer
2
Opis fizyczny
Daty
wydano
2010
online
2016-07-29
Twórcy
Bibliografia
  • Alexander, J. W., Functions which map the interior of the unit circle upon simple regions, Ann. of Math. 17 (1915), 12-22.
  • Altintas, O., Ozkan, O. and Srivastava, H. M., Neighborhoods of a class of analytic functions with negative coefficients, Appl. Math. Lett. 13 (2000), 63-67.
  • Bernardi, S. D., Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429-446.
  • Choi, J., Srivastava, H. M., Certain families of series associated with the Hurwitz-Lerch Zeta function, Appl. Math. Comput. 170 (2005), 399-409.
  • Ferreira, C., López, J. L., Asymptotic expansions of the Hurwitz-Lerch Zeta function, J. Math. Anal. Appl. 298 (2004), 210-224.
  • Flet, T. M., The dual of an inequality of Hardy and Littlewood and some related inequalities, J. Math. Anal. Appl. 38 (1972), 746-765
  • Garg, M., Jain, K. and Srivastava, H. M., Some relationships between the generalized Apostol-Bernoulli polynomials and Hurwitz-Lerch Zeta functions, Integral Transform. Spec. Funct. 17 (2006), 803-815.
  • Goodman, A. W., Univalent functions and nonanalytic curves, Proc. Amer. Math. Soc. 8 (1957), 598-601.
  • Goodman, A. W., On uniformly convex functions, Ann. Polon. Math. 56 (1991), 87-92.
  • Goodman, A. W., On uniformly starlike functions, J. Math. Anal. Appl. 155 (1991), 364-370.
  • Jung, I. B., Kim, Y. C. and Srivastava, H. M., The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal.Appl. 176 (1993), 138-147.
  • Kanas, S., Wiśniowska, A., Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105 (1999), 327-336.
  • Kanas, S., Wiśniowska, A., Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl. 45(4) (2000), 647-657.
  • Kanas, S., Srivastava, H. M., Linear operators associated with k-uniformly convex functions, Integral Transform. Spec. Funct. 9(2) (2000), 121-132.
  • Kanas, S., Yaguchi, T., Subclasses of k-uniformly convex and starlike functions defined by generalized derivative. II, Publ. Inst. Math. (Beograd) (N.S.) 69(83) (2001), 91-100.
  • Lin, S.-D., Srivastava, H. M., Some families of the Hurwitz-Lerch Zeta functions and associated fractional derivative and other integral representations, Appl. Math. Comput. 154 (2004), 725-733.
  • Lin, S.-D., Srivastava, H. M. and Wang, P.-Y., Some expansion formulas for a class of generalized Hurwitz-Lerch Zeta functions, Integral Transform. Spec. Funct. 17 (2006), 817-827.
  • Littlewood, J. E., On inequalities in theory of functions, Proc. London Math. Soc. 23 (1925), 481-519.
  • Murugusundaramoorthy, G., Srivastava H .M., Neighborhoods of certain classes of analytic functions of complex order, J. Inequal. Pure Appl. Math. 5(2) (2004), Art. 24, 1-8.
  • Prajapat, J. K., Goyal, S. P., Applications of Srivastava-Attiya operator to the classes of strongly starlike and strongly convex functions, J. Math. Inequal. 3 (2009), 129-137.
  • Raducanu, D., Srivastava, H. M., A new class of analytic functions defined by means of a convolution operator involving the Hurwitz-Lerch Zeta function, Integral Transform. Spec. Funct. 18 (2007), 933-943.
  • Rønning, F., Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc. 118 (1993), 189-196.
  • Rønning, F., Integral representations for bounded starlike functions, Ann. Polon. Math. 60 (1995), 289-297.
  • Ruscheweyh, S., Neighborhoods of univalent functions, Proc. Amer. Math. Soc. 81 (1981), 521-527.
  • Silverman, H., Univalent functions with negative coefficients, Proc. Amer. Math. Soc. 51 (1975), 109-116.
  • Silverman, H., Integral means for univalent functions with negative coefficients, Houston J. Math. 23 (1997), 169-174.
  • Srivastava, H. M., Attiya, A. A., An integral operator associated with the Hurwitz-Lerch Zeta function and differential subordination, Integral Transform. Spec. Funct. 18 (2007), 207-216.
  • Srivastava, H. M., Choi, J., Series Associated with the Zeta and Related Functions, Kluwer Academic Publishers, Dordrecht, Boston, London, 2001.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2010_54_2_61-72
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.